# SDR HNAA2016012000012

- Difficulty date: January 20, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 65,632 hours, 73,870 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 85860154C546349
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ILLUMINATION OF 2 MLG DOOR LIGHTS AND ILLUMINATION OF RED GEAR.  R & R PSEU AND NOSE GEAR SOLENOID SEQUENCE VALVE.  OPS AND LEAKED CHECKED GOOD IAW 32-30-00.
